# SDR SWAA961172

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Serv Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, FWD SERVICE DOORWAY FWD UPPER STUB FRAME CRACKED .5, JUST FWD OF UPPER STOP ASSEMBLY.  REPAIRED PER SWA RA 1-253-1547.
